Discussions By Condition: Eye conditions

seeing brite moving colors in both eyes

Posted In: Eye conditions 1 Replies
  • Posted By: bajagal
  • August 2, 2007
  • 01:46 PM

This happens to me about every few months.The last 2 times it happened, i was driven my car, and one time in the ER (hospital) it happens in both eyes.I get a line of brite moving colors in,my right upper line of vision,and also see a little bit of "blackness" on the outer part of my vision.This whole thing will last for about 10 to fifteen min.I have no eye pain with it.No headache.What is going on? :eek:

Reply Flag this Discussion

1 Replies:

  • I think you are experiencing an Aura as I have had exactly what you are describing. Do you suffer from headaches? Do you feel sick to your stomach or get a little light headed and dizzy when this happens? Do you get a headache within 12 hours from the onset of the aura? Aura is most often associated with migraine and when I have it, it is so intense that I can't see for appx. 30 - 45 minutes (everything is blurred with those strange lights). Both men and women suffer from migraines and mostly men suffer from cluster headaches both types can show with onset of aura. Do not ignore the Aura or headaches. You need to seek medical attention and treatment as untreated migranes can lead to more significant and ultimately harmful vascular conditions and/or diseases (Migraines are in the family of vascular and cirulatory diseases including stroke). Doctors won't come right out and tell you this but, it is the truth so be sure to take care of yourself and learn all you can about this.Good luck!
    Anonymous 42,789 Replies
    • August 22, 2007
    • 04:25 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?